# SDR UIEA2018081901743

- Difficulty date: August 18, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 89,817 hours, 22,918 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT CTR FUEL PUMP MSG FLIGHT ON DESCENT. PERFORMED OPERATIONAL TEST OF THE ENGINE FUEL FEED SYSTEM IAW AMM 28-22-00. OPS CHECKS GOOD. NO DEFECTS NOTED AT THIS TIME.
